# SDR A6WA2018120346202

- Difficulty date: December 2, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 34,925 hours, 34,076 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fitting
- Part number: 2253401101JP
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXHAUST NOZZLE FAIRING (446AL) HAS A CRACKED VENT FITTING.
